MAUDE Adverse Event Report: InspireMD Ltd. CGuard Prime Carotid Stent System

InspireMD Ltd. CGuard Prime Carotid Stent System
Model Number CND0840
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction

Brand Name
CGuard Prime Carotid Stent System
Common Device Name
Carotid Stent System
Manufacturer (Section D)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
Manufacturer (Section G)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS   6744832
Manufacturer Contact
rachel diedrick
4 menorat hamaor street
tel aviv, isr 67448-32
IS   6744832
MDR Report Key50501457
Report Number3031658894-2026-00082
Device Sequence Number9431681
Product Code NIM
UDI-Device Identifier07290120281905
UDI-Public(01)07290120281905(11)250210(17)260531
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P240029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Model NumberCND0840
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2330-2026
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale